# SDR FDEA202008272043

- Difficulty date: August 27, 2020
- Submitted: August 27, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Barrier
- Part number: 311N30311
- Condition: Cracked
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE INBOARD UPPER PYLON FWD AREA JUST ABOVE THE INBOARD T/R PLASTIC SHIELD IS CRACKED IN TWO PLACES.  REPAIRED NR 2 ENGINE INBOARD AFT FLUID BARRIER ON 2 EA AREAS, IAW FEDEX EA F-5450-T0356144-P1, NACELLES/PYLON - WING PYLON/STRUT NR #2 (RT) PYLON INBOARD FLUID BARRIER STIFFENER, CRACK   REPAIR.
